# SDR MASA2010112601335

- Difficulty date: November 25, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 17,955 hours, 14,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHT STRIP AT SERVICE DOOR LOOSE.  MX SECURED.
